# SDR AALA202202110299

- Difficulty date: February 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,593 hours, 28,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FR 71 RIGHT FORWARD SHEAR WEB AT THE TAIL ACCESS DOOR IS CRACKED. REPLACED SHEAR WEB PER EA 333617.
